# SDR FDEA201407121752

- Difficulty date: July 12, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48313
- Aircraft time: 57,334 hours, 18,955 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: NGA6313503
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AFT OF AFT CARGO DOOR CUT OUT LOWER CORNER HAS THREE EACH DENTS.  MEASURED DENTS IN SKIN L 087 X D 040, L 087 X D 039, L1.10 X D.10 FOUND ALL THREE ARE OUT OF LIMITS IAW SRM 53-20-00, FIG 13 TABLE A VOL 1.  CUT OUT DAMAGE IAW SRM 53-50-00 FIG 26 SH 3.  FABRICATED FILLER & DOUBLER 2 USING 2024-T3 071C BATCH 2530701.  FABRICATED DOUBLER 1 USING 2024-T3 .080C BATCH 2627022.  TREAT & PRIMED IAW SRM 53-50-00 FIG 26 SH 4 STEPS 1 - 7.  INSTALLED FILLER & REPAIR DOUBLERS IAW SRM 53-50-00 FIG 26 STEPS 8 - 14A.  TOUCHED UP & PAINTED AREAS IAW SRM 51-21-01.  MAJOR REPAIR.
